于翾

教育背景:

  1. 2013.10 –2014.09,安特卫普大学基础数学,博士后
  2. 2009.08 –2013.08,内布拉斯加大学林肯分校数学系,博士
  3. 2007.08 –2009.08,内布拉斯加大学林肯分校数学系,硕士
  4. 2002.09 –2006.07,中山大学数学与应用数学,学士

联系方式:

邮箱:xuanyumath@sohu.com

研究领域: 

Rings and algebras, Homological algebra

论文发表: 
  1. Xuan Yu, Chern character for matrix factorizations via Chern-Weil
  2. Journal of Algebra (2015), Volume 424, pp. 416-447
  3. Xuan Yu, The triangular spectrum of matrix factorizations is the singular locus
  4. Proc. Amer. Math. Soc. 144 (2016), pp. 3283-3290.